# SDR ASAA2015071612934

- Difficulty date: July 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE TEE AT BS 727F+5 IS CORRODED/EXFOLIATED, PARTS RACK. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-60-53-1A-1, DETAIL IV SECTION B-13.  ORIGINAL THICKNESS 0.070, REMOVED 0.015, REMAINING THICKNESS 0.055, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1, TOOL, T8225P, REPLACED SPLICE TEE IAW IAW SRM 51-10-02 PARA AND IAW BAC DWG 65C82630, REV: B, LOCATED AND DRILLED AND INSTALLED NUT PLATES TO NEW SPLICE IAW BAC DWG 65C32630, REV: B REMOVED DOT B632.  REMOVED DISCREPENT SPLICE AND INSTALLED NEW SPLICE IAW SRM 51-40-02. .
